MathSciNet Relay Station
MathSciNet bibliographic data
MR1234481 (94k:57031) 57N13 (57Q20 57R67)
Hambleton, Ian; Kreck, Matthias; Teichner, Peter Nonorientable $4$-manifolds with fundamental group of order $2$. Trans. Amer. Math. Soc. 344 (1994), no. 2, 649–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement